# SDR CA100609002

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,384 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bumper
- Part number: 85520271001
- Condition: Missing
- Location: Elevator
- Part time: 327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSP, THE LT ELEVATOR SPRING TAB WAS FOUND DAMAGED AT THE INBD T/E.  THERE WAS ALSO MINOR DAMAGE FOUND ON THE FWD AND TRAILING RUDDER. FURTHER INVESTIGATING REVEALED THAT BOTH LT AND RT TOP ELEVATOR BUMPER STOPS RUBBER WERE MISSING. THIS CONDITION ALLOWED THE ELEVATORS TO DEFLECT FAR ENOUGH TO CONTACT THE TRAILING RUDDER DURING PRE-TAKEOFF FLIGHT CONTROL MOVEMENT CHECKS OR POST-FLIGHT SHUTDOWN PROCEDURE WHEN THE RUDDER IS ACTUATED TO BLEED OFF HYD SYS PRESSURE. SOME RUBBER PIECES OF THE BUMPER STOPS WERE FOUND INSIDE THE RUDDER.
